Now Im Worried (Tysabri)

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Mac_Gyver
Regular Member


Date Joined Aug 2007
Total Posts : 350
   Posted 9/7/2008 1:09 PM (GMT -7)   
Ive been on tysabri now for almost 5 months aand there conties to be one story after antoher. First the whole issue with PML then there was the risk of liver damage and now I saw this on the FDA's website reguarding something else. Skin melanomas. Tysabri has helped me get my life back but now Im terrified. Im 23 and with all this going on I don't know what to do. If I quit I go back to how I was if I stay on this I risk what seems to be a lot worse.

http://www.fda.gov/cder/aers/potential_signals/potential_signals_2008Q1.htm
Symptoms Of Crohn's June of '06 (21 years old 285lbs). Colonoscopy in Jan '07 no sign of Crohn's.
Surgery for a Fistula in April '07, diagnosed suggestive Crohn's in May '07. August '07 small bowel follow
through, diagnosed with Crohn's (23 years old 180lbs). Off predisone and on tysabri 4/3/2008
============================================


sr5599
Veteran Member


Date Joined Aug 2007
Total Posts : 1202
   Posted 9/7/2008 4:55 PM (GMT -7)   
Being on Tysabri bothers me every single day. I do a good job not thinking about it or getting carried away with fear, but it's scary, period. I really notice a change in my body/immune system whereas I did not notice much of anything on any of the other immune modulators.

I have my 6 month review in a week and a half. they have to prove I am responding well enough to continue...
--40 year old female, dx as UC in '04 (1st symptoms in '03), switched to Crohn's in '05, 1 fistula, crohn's colitis, limited to large intestine
--rejected (reaction/didn't work): Asacol, AZA, 6-MP, MTX, Remicade, Humira, prednisone
--methylpred - finally off 6/15/08, tried Prochymal in Phase III study (can't wait til it's approved!)
--started Tysabri 3/21/08
--single mom to 10-yr-old girl


gachrons
Veteran Member


Date Joined Mar 2007
Total Posts : 4527
   Posted 9/7/2008 6:26 PM (GMT -7)   
Hi Final running late here but was wandering what percentage of people get the skin cancer .I know most of the CD drugs are making people wary because of the sideeffects. I am glad you have been good for awhile now .Talk to your Dr. maybe about it. Hope you do keep a good eye for any skin changes. Wishing you the best lol gail
Hallarious woman over 50 ,CD ,IBS 27 years--resection,fistula's,obstructions,and still alive.lol gail


eklibrarian
New Member


Date Joined Sep 2008
Total Posts : 1
   Posted 9/8/2008 5:06 AM (GMT -7)   
Is there anyone out there who has experianced horrid stomach pain for a few weeks, brown colored urine,
dissiness and feeling like crap about 2-3 weeks after my first infusion.? Anyone, have this happen or could give me some advise?
I would sure appreciate it. I go in today for my 2nd infusion and we will find out if this was definitely the tysabri.

hspenser
Veteran Member


Date Joined Dec 2005
Total Posts : 544
   Posted 9/8/2008 7:55 AM (GMT -7)   

and now the FDA has come out with some negative news about Humira, and other drugs like it....

no drug is without its risks....

 

I have said this many times...I was on Tysabri for 2 years (give or take a month) and had ZERO problems....and with all I know today I will jump back on when I am approved.

Like you I will be a little nervous....but Tysabri gave me back my life and that for me is worth the risks...every darn one of them.


dx IBS 1999   UC 2000   CD 2001
Tested BIOGEN TYSABRI (gave me 2 years of remission)
tried Naltrexone Jan. 19, 2007 Stopped the Naltrexone July 28th...started Humira Aug 31st, 2007...current dose two shots every other week.
Crohns is currently active and has been since April of 2005
52 yrs old


sr5599
Veteran Member


Date Joined Aug 2007
Total Posts : 1202
   Posted 9/8/2008 8:08 AM (GMT -7)   
I never had any stomach pain that wasn't my normal Crohn's pain. But, I have experienced some dizziness for a week or so after one of my infusions. It's sort of a heavy-headed, loppy feeling, not dizzy like falling down with no balance. I say my head feels wobbly. I take Allegra before I go in (precaution, don't know if it matters) and now the wobbly feeling only lasts a day and is very minimal -- more like I have a head stuffed with cotton balls.
--40 year old female, dx as UC in '04 (1st symptoms in '03), switched to Crohn's in '05, 1 fistula, crohn's colitis, limited to large intestine
--rejected (reaction/didn't work): Asacol, AZA, 6-MP, MTX, Remicade, Humira, prednisone
--methylpred - finally off 6/15/08, tried Prochymal in Phase III study (can't wait til it's approved!)
--started Tysabri 3/21/08
--single mom to 10-yr-old girl

New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, December 07, 2016 1:15 PM (GMT -7)
There are a total of 2,734,210 posts in 301,193 threads.
View Active Threads


Who's Online
This forum has 151319 registered members. Please welcome our newest member, Geezer Jock.
422 Guest(s), 18 Registered Member(s) are currently online.  Details
Chask, Katie95, Geezer Jock, Chanymom, 81GyGuy, dismissed, Scaredy Cat, Laceymyaalayah, mpost, BillyBob@388, Paxton, biker90, U B Tough, jrpsf, FamilyGuy, catti, kcsmith72, straydog


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer